MAUDE Adverse Event Report: INTEGRITY IMPLANTS FLAREHAWK INTERBODY FUSION DEVICE

INTEGRITY IMPLANTS FLAREHAWK INTERBODY FUSION DEVICE
Model Number FHTGS000251S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Back pain (4895)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Dr (b)(6) had a patient that presented to his clinic with acute onset of back pain.An xray taken revealed that the flarehawk cage implanted at l5-s1 had migrated posteriorly and mostly out of the disc space.The patient will be scheduled for surgery to remove the cage.Based on a discussion with dr (b)(6), it is likely that the patient was put into an unusual position during her post-op recovery period.The patient was in a rehab facility and was dealing with significant constipation and once her hips were placed in a hyper flexed position and had an acute onset of back pain.The devices were implanted on (b)(6) 2025.The devices were removed during revision surgery on (b)(6) 2025.
 
Additional Manufacturer Narrative
Dr (b)(6) had a patient that presented to his clinic with acute onset of back pain.An xray taken revealed that the flarehawk cage implanted at l5-s1 had migrated posteriorly and mostly out of the disc space.The devices were removed during revision surgery on (b)(6) 2025.Based on a discussion with dr (b)(6), it is likely that the patient was put into an unusual position during her postop recovery period.The patient was in a rehab facility and was dealing with significant constipation and was her hips were placed in a hyper flexed position and had an acute onset of back pain.A review of the dhr, ncmr and complaint records did not identify all related records.The labeling review of (b)(4) was performed as it relates to the reported complaint.It was reported that the flarehawk cage had migrated.A discussion with the physician noted the patient was likely put into an unusual position during her postop recovery period.Per (b)(4).Precautions: adequately instruct the patient.Mental or physical impairment, which compromises or prevents a patient's ability to comply with necessary limitations or precautions, may place that patient at a particular risk during postoperative.Postoperative care is important.The patient should be instructed of the limitations of physical activity such as lifting, twisting, or other excessive motions to reduce risk of excessive load bearing on the implant, and that failure to do so may compromise the implant integrity or delay the healing process.The surgeon should instruct the patient on the time frame required prior to returning to full physical activity.An engineering analysis of the returned device found no defects or mechanical failures and the returned implant was found to be locked.Based on the information provided, the implant may have migrated when the patient was put into an unusual position during the postop recovery period.The implant may also migrate when an undersized shim is used.A device problem was excluded and the issue is likely related to user error based on the reported information however a definitive root cause of the implant migration cannot be established.No device or manufacturing issues were identified during the investigation; we will continue to track and trend for related events.
 
Event or Problem Description
Dr (b)(6) had a patient that presented to his clinic with acute onset of back pain.An xray taken revealed that the flarehawk cage implanted at l5-s1 had migrated posteriorly and mostly out of the disc space.The patient will be scheduled for surgery to remove the cage.Based on a discussion with dr (b)(6), it is likely that the patient was put into an unusual position during her postop recovery period.The patient was in a rehab facility and was dealing with significant constipation and was her hips were placed in a hyper flexed position and had an acute onset of back pain.The devices were implanted on (b)(6) 2025.The devices were removed during revision surgery on (b)(6) 2025.

Brand Name
FLAREHAWK INTERBODY FUSION DEVICE
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
nancy hamilton
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key22094605
Report Number3012797630-2025-00022
Device Sequence Number15425217
Product Code MAX
UDI-Device Identifier00840200406727
UDI-Public00840200406727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFHTGS000251S
Device Catalogue NumberFHTGS000251S
Device Lot Number09230035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityHispanic